Groups, Geometry, and Dynamics

Full-Text PDF (613 KB) | Metadata | Table of Contents | GGD summary
Volume 6, Issue 1, 2012, pp. 1–51
DOI: 10.4171/GGD/149

Published online: 2012-02-08

Super-exponential 2-dimensional Dehn functions

Josh Barnard[1], Noel Brady[2] and Pallavi Dani[3]

(1) University of South Alabama, Mobile, USA
(2) University of Oklahoma, Norman, United States
(3) Louisiana State University, Baton Rouge, USA

We produce examples of groups of type $\mathcal{F}_3$ with 2-dimensional Dehn functions of the form exp$^n(x)$ (a tower of exponentials of height $n$), where $n$ is any natural number.

Keywords: 2-dimensional Dehn function, filling volume, admissible map, area distortion

Barnard Josh, Brady Noel, Dani Pallavi: Super-exponential 2-dimensional Dehn functions. Groups Geom. Dyn. 6 (2012), 1-51. doi: 10.4171/GGD/149